Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 5, Issue 4, 2011
Metadata
 

Characterizing the Cantor bi-cube in asymptotic categories
Taras Banakh and Ihor Zarichnyi
pp. 691–728
Abstract | Full-Text PDF (282 KB) | Metadata

Asphericity and small cancellation theory for rotation families of groups
RĂ©mi Coulon
pp. 729–765
Abstract | Full-Text PDF (339 KB) | Metadata

Commensurability classes of discrete arithmetic hyperbolic groups
Colin Maclachlan
pp. 767–785
Abstract | Full-Text PDF (195 KB) | Metadata

Quasi-isometries of rank one S-arithmetic lattices
Kevin Wortman
pp. 787–803
Abstract | Full-Text PDF (160 KB) | Metadata